| Catalog Number |
00625006515 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the screw did not advance and the screw flange broke during insertion.The event occurred intra-operatively during insertion, and no fractured part remained in the patient.There were no consequences or impact to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d9; g3; h2; h3; h6.Visual examination of the returned product identified hex shows nicks and gouges from use."z" etch is present.Taper below head, head outer diameter, and head underside show witness marks from insertion.Screw is confirmed fractured at the head hex with two sides of the hex breaking out.Head is deformed and top is no longer flat near the fracture.A section of the head outer diameter is broken and remains attached.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.